# SDR SWAA2022020814209

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #241KF AT STA. 730 CENTER HAS DELAMINATION; WITH A HOLE STARTING. / REPAIRED CENTER TOP SKIN AS MARKED ON FLOOR PANEL 241KF IAW B737 SRM 53-00-50-2R-1 PAR 3(A;C; F;G-M) REV G3
